# SDR ASAA2018041924334

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 31,437 hours, 9,420 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN FLYING WITH MA AND A AUTOPILOT ON. WHILE FLYING AT FL 380 MOMENTARY LOSS OF LEFT FMC FOR 30 SECONDS. VTK FLAGGED ON CAPTAINS MAP AND LNAV/VNAV DISENGAGED. LEFT FMC RESTORED ITSELF IN APPROXIMATELY 30 SECONDS.  ACFT GROUNDED.  PERFORMED FIM 34-61-00-810-836. LEFT FMC OPS NORMAL. INTERMITTENT FAULT IAW FIM. PERFORMED FIM 34-61-00-810-801. FMCS BITE. BITE TEST OK.
